M. Amar, D. Andreucci, and R. Gianni, EVOLUTION AND MEMORY EFFECTS IN THE HOMOGENIZATION LIMIT FOR ELECTRICAL CONDUCTION IN BIOLOGICAL TISSUES, Mathematical Models and Methods in Applied Sciences, vol.127, issue.09, pp.1261-1295, 2004.
DOI : 10.1080/00036819708840562

M. Amar, D. Andreucci, P. Bisegna, and R. Gianni, A hierarchy of models for the electrical conduction in biological tissues via two-scale convergence: The nonlinear case, Differ, Integral Equations, vol.26, pp.9-10, 2013.

J. L. Auriault, C. Boutin, and C. Geindreau, Homogenization of Coupled Phenomena in Heterogenous Media, 2010.
DOI : 10.1002/9780470612033

J. L. Auriault and H. Ene, Macroscopic modelling of heat transfer in composites with interfacial thermal barrier, International Journal of Heat and Mass Transfer, vol.37, issue.18, pp.2885-2892, 1994.
DOI : 10.1016/0017-9310(94)90342-5

A. G. Belyaev, A. L. Pyatnitski-?-i, and G. A. Chechkin, Averaging in a perforated domain with an oscillating third boundary condition, Sbornik: Mathematics, vol.192, issue.7, pp.933-949, 2001.
DOI : 10.1070/SM2001v192n07ABEH000576

Y. Benveniste and T. Miloh, Imperfect soft and stiff interfaces in two-dimensional elasticity, Mechanics of Materials, vol.33, issue.6, pp.309-324, 2001.
DOI : 10.1016/S0167-6636(01)00055-2

D. Brinkman, K. Fellner, P. Markowich, and M. T. Wolfram, A DRIFT???DIFFUSION???REACTION MODEL FOR EXCITONIC PHOTOVOLTAIC BILAYERS: ASYMPTOTIC ANALYSIS AND A 2D HDG FINITE ELEMENT SCHEME, Mathematical Models and Methods in Applied Sciences, vol.1, issue.05, pp.839-872, 2013.
DOI : 10.1016/S0009-2614(98)01277-9

R. Bunoiu and C. Timofte, On the homogenization of a two permeability problem with flux jump

D. Cioranescu, A. Damlamian, P. Donato, G. Griso, and R. Zaki, The Periodic Unfolding Method in Domains with Holes, SIAM Journal on Mathematical Analysis, vol.44, issue.2, pp.718-760, 2012.
DOI : 10.1137/100817942

URL : https://hal.archives-ouvertes.fr/hal-00591632

D. Cioranescu, A. Damlamian, and G. Griso, The Periodic Unfolding Method in Homogenization, SIAM Journal on Mathematical Analysis, vol.40, issue.4, pp.1585-1620, 2008.
DOI : 10.1137/080713148

URL : https://hal.archives-ouvertes.fr/hal-00693080

D. Cioranescu, P. Donato, and R. Zaki, The periodic unfolding method in perforated domains, Portugaliae Math, vol.63, issue.4, pp.467-496, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00439097

D. Cioranescu, P. Donato, and R. Zaki, Asymptotic behavior of elliptic problems in perforated domains with nonlinear boundary conditions, Asymptot. Anal, vol.53, pp.209-235, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00439100

I. Chourabi and P. Donato, Homogenization and correctors of a class of elliptic problems in perforated domains, Asymptot. Anal, vol.92, pp.1-43, 2015.

P. Donato, L. Faella, and S. Monsurrò, Homogenization of the wave equation in composites with imperfect interface: A memory effect, Journal de Math??matiques Pures et Appliqu??es, vol.87, issue.2, pp.119-143, 2007.
DOI : 10.1016/j.matpur.2006.11.004

URL : https://hal.archives-ouvertes.fr/hal-00439098

P. Donato and K. H. Le-nguyen, Homogenization of diffusion problems with a nonlinear interfacial resistance, Nonlinear Differ, Equ. Appl

P. Donato, K. H. Le-nguyen, and R. Tardieu, The periodic unfolding method for a class of imperfect transmission problems, Journal of Mathematical Sciences, vol.54, issue.3, pp.6-891, 2011.
DOI : 10.1051/m2an/2010008

P. Donato and S. Monsurrò, HOMOGENIZATION OF TWO HEAT CONDUCTORS WITH AN INTERFACIAL CONTACT RESISTANCE, Analysis and Applications, vol.90, issue.03, pp.247-273, 2004.
DOI : 10.1098/rspa.1996.0018

P. Donato and I. , Homogenization of an elastic double-porosity medium with imperfect interface via the periodic unfolding method, Boundary Value Problems, p.265, 2013.

H. I. Ene and D. Poli?evski, Model of diffusion in partially fissured media, Zeitschrift f??r angewandte Mathematik und Physik, vol.53, issue.6, pp.1052-1059, 2002.
DOI : 10.1007/PL00013849

H. I. Ene and C. Timofte, Microstructure models for composites with imperfect interface via the periodic unfolding method, Asymptot. Anal, vol.89, issue.12, pp.111-122, 2014.

H. I. Ene, C. Timofte, and I. , Homogenization of a thermoelasticity model for a composite with imperfect interface, Bull, Math. Soc. Sci. Math. Roumanie, vol.2, issue.106, pp.58-147, 2015.

H. I. Ene and C. Timofte, Homogenization results for a dynamic coupled thermoelasticity problem, Romanian Reports in Physics, 2015.

K. Fellner and V. Kovtunenko, A discontinuous Poisson?Boltzmann equation with interfacial transfer: homogenisation and residual error estimate, preprint, 2014.

M. Gahn, P. Knabner, and M. Neuss-radu, Homogenization of reaction-diffusion processes in a two-component porous medium with a nonlinear flux condition at the interface, and application to metabolic processes in cells, preprint, Angew. Math, issue.384, 2014.

Z. Hashin, Thin interphase/imperfect interface in elasticity with application to coated fiber composites, Journal of the Mechanics and Physics of Solids, vol.50, issue.12, pp.2509-2537, 2002.
DOI : 10.1016/S0022-5096(02)00050-9

H. K. Hummel, Homogenization for heat transfer in polycrystals with interfacial resistances, Applicable Analysis, vol.127, issue.3-4, pp.403-424, 2000.
DOI : 10.1137/0520043

E. R. Ijioma, A. Muntean, and T. Ogawa, Pattern formation in reverse smouldering combustion: a homogenization approach, Combustion Theory and Modelling, pp.185-223, 2013.

E. C. Jose, Homogenization of a parabolic problem with an imperfect interface, Rev. Roum. Math. Pures Appl, vol.54, issue.3, pp.189-222, 2009.

A. M. Khludnev and V. A. Kovtunenko, Analysis of Cracks in Solids, 2000.

K. H. Le-nguyen, Homogenization of heat transfer process in composite materials, JEPE, vol.1, pp.175-188, 2015.

S. Monsurrò, Homogenization of a two-component composite with interfacial thermal barrier, Adv. Math. Sci. Appl, vol.13, issue.1, pp.43-63, 2003.

D. Polisevski, R. Schiltz-bunoiu, and A. Stanescu, Homogenization cases of heat transfer in structures with interfacial barriers, Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, p.58, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01283642

D. Polisevski and R. Schiltz-bunoiu, Heat conduction through a first-order jump interface, New Trends in Continuum Mechanics, Theta Series in Advanced Mathematics, pp.225-230, 2005.

D. Polisevski and R. Schiltz-bunoiu, Diffusion in an intermediate model of fractured porous media, Bulletin Scientifique, Mathématiques et Informatique, vol.10, pp.99-106, 2004.

C. Timofte, Multiscale analysis of diffusion processes in composite media, Computers & Mathematics with Applications, vol.66, issue.9, pp.1573-1580, 2013.
DOI : 10.1016/j.camwa.2012.12.003

C. Timofte, Multiscale modeling of heat transfer in composite materials, Romanian Journal of Physics, vol.58, issue.9-10, pp.1418-1427, 2013.

C. Timofte, Multiscale analysis in nonlinear thermal diffusion problems in composite structures , Cent. Eur, J. Phys, vol.8, pp.555-561, 2010.